Some Properties of a Parallel Method for Factorization of a Polynomials
Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 329
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1998_12_3-4_a8,
author = {Sh. Zheng and N. Kjurkchiev},
title = {Some {Properties} of a {Parallel} {Method} for {Factorization} of a {Polynomials}},
journal = {Mathematica balkanica},
pages = {329},
year = {1998},
volume = {12},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a8/}
}
Sh. Zheng; N. Kjurkchiev. Some Properties of a Parallel Method for Factorization of a Polynomials. Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 329. http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a8/